# SDR CALA2023060501754

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N68453
- Make and model: Boeing 737924ER
- Aircraft serial: 41742
- Aircraft time: 35,328 hours, 12,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: NA
- Condition: Inoperative
- Location: 9c,15c,20c,26c,2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - SEATS 9C,15C,20C,26C,28C,29C,34C, AND 39C HAVE ONE BULB INOP. RELAMPED SEATS 9C,15C,20C,26C,28C,29C,34C, AND 39C EMERGENCY LIGHTS REF AMM 33-51-11-960-801. OPC NORMAL. VERIFIED OPERATIONAL CHECK OF EMERGENCY LIGHTING
